# SDR CA980421012

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: C2FS569A
- Condition: Cracked
- Location: Bs 186
- Part time: 9,326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 700 HOUR INSPECTION, VERTICAL STABILIZER FRONT FIN PICKUP AT STA 186.40 WAS FOUND CRACKED.  CRACK EXTENDED ALONG BOTH WELDED JOINTS BETWEEN SIDE WEBS AND UPPER NUT FACE.
